HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The Euler characteristic of the image of a stable mapping from a closed n-manifold to a (2n - l)-manifold

Files in This Item:
pre138.pdf262.82 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83282

Title: The Euler characteristic of the image of a stable mapping from a closed n-manifold to a (2n - l)-manifold
Authors: Izumiya,S. Browse this author
Marar,W.L. Browse this author
Issue Date: Feb-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 138
Start Page: 2
End Page: 5
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68884
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University